Unique fixed point results for pairs of mappings on complete metric spaces

Authors

  • Naveen Sharma D.A.V. College - Department of Mathematics
  • Naveen Mani Sandip University - Department of Mathematics
  • Naveen Gulati Sanatan Dharam College - Department of Mathematics

Keywords:

complete metric spaces, fixed point, Cauchy sequence

Abstract

In this article, we prove a coincidence point results for four pairs of mappings on four complete metric spaces.  The obtained result generalize some well known fixed point results of literature such as Namdeo et al. [Thai Journal of Mathematics, 7(1) (2009), 129 – 135] and Gupta et al. [International Journal of Applied Physics and Mathematics, 2 (3), (2012), 169 – 171].

Downloads

Published

2019-07-30

How to Cite

Sharma, N., Mani, N., & Gulati, N. (2019). Unique fixed point results for pairs of mappings on complete metric spaces. Italian Journal of Pure and Applied Mathematics, 42, 798–808. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7188

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 3 4 5 6 7 8 9 10 11 12 > >> 

You may also start an advanced similarity search for this article.